# SDR AALA202201194969

- Difficulty date: January 18, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737*
- Aircraft serial: 33491
- Aircraft time: 24,385 hours, 9,486 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Debonded
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND SLIDE VIEW COVER PORT LENS DISBONDED FROM R2 DOOR SLIDE. REMOVED AND REPLACED SLIDE VIEW COVER PORT LENS ON R2 DOOR PER AARD 25-66-00-03.
